# SDR SWAA110410

- Difficulty date: January 24, 2011
- Submitted: January 26, 2011
- Operation: Air carrier
- Aircraft: N356SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 25251
- Aircraft time: 62,974 hours, 54,575 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 1105011
- Condition: Faulty
- Location: Galley
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DECLARED EMERGENCY.  AFT COFFEE MAKER STARTED SMOKING, SHUTOFF GALLEY POWER.  REMOVED AND REPLACED AFT COFFEE MAKER PER MM.
